Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Local fluctuations of genetic processes defined on two time scales, with applications to effective size estimation
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Antal upphovsmän: 22020 (Engelska)Ingår i: Theoretical Population Biology, ISSN 0040-5809, E-ISSN 1096-0325, Vol. 131, s. 79-99Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this paper we develop a general framework for how the genetic composition of a structured population with strong migration between its subunits, evolves over time. The dynamics is described in terms of a vector-valued Markov process of allele, genotype or haplotype frequencies that varies on two time scales. The more rapid changes are random fluctuations in terms of a multivariate autoregressive process, around a quasi equilibrium fix point, whereas the fix point itself varies more slowly according to a diffusion process, along a lower-dimensional subspace. Under mild regularity conditions, the fluctuations have a magnitude inversely proportional to the square root of the population size N, and hence can be used to estimate a broad class of genetically effective population sizes N-e, with genetic data from one time point only. In this way we are able to unify a number of existing notions of effective size, as well as proposing new ones, for instance one that quantifies the extent to which genotype frequencies fluctuate around Hardy-Weinberg equilibrium. (C) 2019 Elsevier Inc. All rights reserved.

Ort, förlag, år, upplaga, sidor
2020. Vol. 131, s. 79-99
Nyckelord [en]
Autoregressive process, Effective population size, Markov process, Structured population, Quasi equilibrium
Nationell ämneskategori
Matematik Biologiska vetenskaper
Identifikatorer
URN: urn:nbn:se:su:diva-179571DOI: 10.1016/j.tpb.2019.11.006ISI: 000510527700008PubMedID: 31778709OAI: oai:DiVA.org:su-179571DiVA, id: diva2:1416792
Tillgänglig från: 2020-03-25 Skapad: 2020-03-25 Senast uppdaterad: 2022-02-26Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextPubMed

Person

Hössjer, Ola

Sök vidare i DiVA

Av författaren/redaktören
Hössjer, Ola
Av organisationen
Matematiska institutionen
I samma tidskrift
Theoretical Population Biology
MatematikBiologiska vetenskaper

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetricpoäng

doi
pubmed
urn-nbn
Totalt: 16 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf